# SDR AALA2020090879002

- Difficulty date: September 3, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 84,587 hours, 10,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - EXTERIOR EMERGENCY LIGHT INOP, L1 DOOR.  REPLACED LAMP, EXTERIOR EMERGENCY LIGHT, L1 DOOR, PER AMM TASK 33-51-04-400-803, OPERATIONAL CHECK GOOD.
